RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 5, Pages 733–735 (Mi mz8515)  

On the Stieltjes Procedure for Closing Gaps in Time Scales

Yu. V. Pokornyi, Zh. I. Bakhtina

Voronezh State University

Abstract: In the present paper, we show that the theory of dynamic equations on time scales (with an argument with “holes,” i.e., a discontinuous argument) can significantly be simplified and generalized by using Stieltjes integration, which is inverse to the differentiation with respect to Riesz measures.

Keywords: dynamic equations on time scales, discontinuous argument, Stieltjes integration, function of bounded variation

DOI: https://doi.org/10.4213/mzm8515

Full text: PDF file (383 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:5, 690–692

Bibliographic databases:

UDC: 517.927
Received: 06.03.2009

Citation: Yu. V. Pokornyi, Zh. I. Bakhtina, “On the Stieltjes Procedure for Closing Gaps in Time Scales”, Mat. Zametki, 86:5 (2009), 733–735; Math. Notes, 86:5 (2009), 690–692

Citation in format AMSBIB
\Bibitem{PokBak09}
\by Yu.~V.~Pokornyi, Zh.~I.~Bakhtina
\paper On the Stieltjes Procedure for Closing Gaps in Time Scales
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 5
\pages 733--735
\mathnet{http://mi.mathnet.ru/mz8515}
\crossref{https://doi.org/10.4213/mzm8515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641346}
\zmath{https://zbmath.org/?q=an:05666567}
\elib{http://elibrary.ru/item.asp?id=15309387}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 5
\pages 690--692
\crossref{https://doi.org/10.1134/S000143460911011X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273362000011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73949153998}


Linking options:
  • http://mi.mathnet.ru/eng/mz8515
  • https://doi.org/10.4213/mzm8515
  • http://mi.mathnet.ru/eng/mz/v86/i5/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:335
    Full text:87
    References:38
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019